Last Night Gus

Standard

Last night I took half a bottle of effexor.

Last night I couldn’t sleep because of the pain.

Last night I was so nauseous I wanted to tear out my stomach.

This morning the pain had subsided substantially, but I was still nauseous, and with that came dizziness, shaking, weakness, blurred vision, fatigue, and so much more.

I’m too sick to eat, and even sipping liquids are hard.

I don’t know what I was trying to accomplish. Whatever it was, I don’t think I succeeded.

Advertisements

4 responses »

  1. My heart aches reading this. I just want you to know you are not alone. I have taken meds before (perhaps not that level of overdose, but some) with no real intention – maybe feeling a bit suicidal, but not calling it a suicide attempt – maybe just wanting to numb out – maybe too numb to think about why, only to think somehow that it’s a good idea. I have been where you are and all I can think to do is offer you positive thoughts and many warm hugs. You are Loved.
    I hope the side effects wear off soon. I would love if you would consider seeing a doctor to make sure you’re okay, but I guess with an overdose like that, if you’re still okay now, you’ll be okay in the long run. But still, seeing a doctor might be a good idea…
    Anyways, I’ll stop mothering you. But please reach out if you need me. You can reach me at laurens.life.is@gmail.com, and if you get to me there, I’ll give you my phone number so you can reach me anytime.
    Sending love your way.

    Liked by 1 person

Join the conversation

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s